POWER CAPS 20 CAP
POWER CAPS 20 CAP : ibuprofen, pseudoephedrine, respiratory tract agents .
ACTIVE-INGREDIENT
Each capsule contains: Ibuprofen 300 mg. Pseudoephedrine Hcl 45 mg.
INDICATION
Common cold & flu. Nasal congestion. Sinus congestion and pains. Headache and muscular pains. Analgesic, anti-inflammatory and antipyretic. For the relief of symptoms associated with : Upper respiratory tract congestion. Respiratory tract allergies. Common cold.
It is used to eliminate influenza. Helps treat respiratory allergies. Get rid of congestion. Sinus treatment. Relieves body pain and headache. Antipyretic. Treating body infections. Treat stuffy nose and throat pain. It treats muscle and face pain.
Side Effects
- Stomach upset, vomiting and diarrhea.
- rotary.
- Skin rash, itching.
- Arrhythmia.
- Hypertension.
- Anorexia.
- Sleep disturbance
DOSAGE
Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet
Ask your pharmacist or doctor for help if you do not understand the instructions on the box .
Recommended dose
For adults and children aged 12 years and above: 1-2 capsules 3 times daily after meals.
CONTRA-INDICATION OF POWER CAPS
Children under 12 years of age. Hypersensitivity to any of the product’s components. Pregnancy, lactation and patients with active peptic ulceration.
STORAGE
Store below 30 °C.
PACK
20 CAP Strips , each strip contains 10 capsules.
MANUFACTURED BY
Chemipharm Pharmaceutical Industries 6 October City – Egypt.
https://www.webmd.com/drugs/2/drug-5166-9368/ibuprofen-oral/ibuprofen-oral/details
Reviews
There are no reviews yet.